Bernard HOST

  • Fiche
  • Publications

Nom:
HOST
Prénom:
Bernard
Site: UGE
Bureau: 4B 020
Téléphone: +33 1 60 95 75 33
Situation:
Statut:
Équipe de recherche:
Courriel:
bernard.host@univ-eiffel.fr
 
  • MULTIPLE RECURRENCE AND CONVERGENCE WITHOUT COMMUTATIVITY
    auteur
    Nikos Frantzikinakis, Bernard Host
    Journal of the London Mathematical Society 107 (2023) 1635-1659  
  • Furstenberg Systems of Bounded Multiplicative Functions and Applications
    auteur
    Nikos Frantzikinakis, Bernard Host
    International Mathematics Research Notices IMRN 2021 (2021) 6077-6107  
  • A short proof of a conjecture of Erd\"os proved by Moreira, Richter and Robertson
    auteur
    Bernard Host
    Discrete Analysis (2019) 19  
  • The logarithmic Sarnak conjecture for ergodic weights
    auteur
    Bernard Host
    Annals of Mathematics 187 (2018) 869-931  
  • Nilpotent Structures in Ergodic Theory
    auteur
    Bernard Host, Bryna Kra
    236 (2018) 427 pp  
  • Multiple ergodic theorems for arithmetic sets
    auteur
    Nikos Frantzikinakis, Bernard Host
    Transactions American Mathematical Society 369 (2017) 7085-7105  
  • Asymptotics for multilinear averages of multiplicative functions
    auteur
    Nikos Frantzikinakis, Bernard Host
    Mathematical Proceedings of the Cambridge Philosophical Society 161 (2016) 87-101  
  • Variations on topological recurrence
    auteur
    Bernard Host, Bryna Kra, Alejandro Maass
    Monatshefte für Mathematik 179 (2016) 57-89  
  • The Logarithmic Sobolev Constant of The Lamplighter
    auteur
    Evgeny Abakumov, Anne Beaulieu, François Blanchard, Matthieu Fradelizi, Nathaël Gozlan, Bernard Host, Thiery Jeantheau, Magdalena Kobylanski, Guillaume Lecué, Miguel Martinez, Mathieu Meyer, Marie-Hélène Mourgues, Frédéric Portal, Francis Ribaud, Cyril Roberto, Pascal Romon, Julien Roth, Paul-Marie Samson, Pierre Vandekerkhove, Abdellah Youssfi
    Journal of Mathematical Analysis and Applications 399 (2013) 576-585  
  • Extensions of Cantor minimal systems and dimension groups.
    auteur
    E. Glasner, Bernard Host
    Journal für die reine und angewandte Mathematik 682 (2013) 207-243  
  • The polynomial multidimensional Szemerédi Theorem along shifted primes.
    auteur
    Bernard Host, Nikos Frantzikinakis, Bryna Kra
    Israel Journal of Mathematics 194 (2013) 331-348  
  • A point of view on Gowers uniformity norms
    auteur
    Bernard Host, Bryna Kra
    New York Journal of Mathematics 18 (2012) 213-248  
  • Nil-Bohr Sets of Integers
    auteur
    Bernard Host, Bryna Kra
    Ergodic Theory and Dynamical Systems 31 (2011) 113-142  
  • Compter et mesurer. Réflexions sur Le souci du nombre dans l'évaluation de la production du savoir scientifique.
    auteur
    Evgeny Abakumov, Anne Beaulieu, François Blanchard, Matthieu Fradelizi, Nathaël Gozlan, Bernard Host, Thiery Jeantheau, Magdalena Kobylanski, Guillaume Lecué, Miguel Martinez, Mathieu Meyer, Marie-Hélène Mourgues, Frédéric Portal, Francis Ribaud, Cyril Roberto, Pascal Romon, Julien Roth, Paul-Marie Samson, Pierre Vandekerkhove, Abdellah Youssfi
    (2010)   
  • Nilsequences and a structure theorem for topological dynamical systems
    auteur
    Bernard Host, Bryna Kra, Alejandro Maass
    Advances in Mathematics 224 (2010) 103--129  
  • UNIFORMITY SEMINORMS ON l(infinity) AND APPLICATIONS
    auteur
    Bernard Host, Bryna Kra
    Journal d'analyse mathématique 108 (2009) 219--276  
  • Ergodic seminorms for commuting transformations and applications
    auteur
    Bernard Host
    Studia Mathematica 195 (2009) 31-49  
  • PARALLELEPIPEDS, NILPOTENT GROUPS AND GOWERS NORMS
    auteur
    Bernard Host, Bryna Kra
    Bulletin de la société mathématique de France 136 (2008) 405--437  
  • Analysis of two step nilsequences
    auteur
    Bernard Host, Bryna Kra
    Annales de l'Institut Fourier 58 (2008) 1407--+  
  • Two step nilsystems and parallelepipeds
    auteur
    Bernard Host, Alejandro Maass
    Bulletin de la société mathématique de France 135 (2007) 367--405  
  • Multiple recurrence and convergence for sequences related to the prime numbers
    auteur
    Nikos Frantzikinakis, Bernard Host, Bryna Kra
    Journal für die reine und angewandte Mathematik 611 (2007) 131-144  
  • Nilsystèmes d'ordre deux et parallèlépipèdes
    auteur
    Bernard Host, Alejandro Maass
    (2006)   
  • Progressions arithmétiques dans les nombres premiers, d'après B. Green et T. Tao
    auteur
    Bernard Host
    (2006)   
  • Multiple recurrence and nilsequences
    auteur
    Vitaly Bergelson, Bernard Host, Bryna Kra
    Inventiones Mathematicae 160 (2005) 261-303  
  • Non-conventional ergodic averages and nilmanifolds
    auteur
    Bernard Host, Bryna Kra
    Annals of Mathematics 161 (2005) 397-488  
  • Continuous and measurable eigenfunctions of linearly recurrent dynamical Cantor systems
    auteur
    Maria Isabel Cortez, Fabien Durand, Bernard Host, Alejandro Maass
    Journal of the London Mathematical Society 67 (2003) 790-804  
  • An odd Furstenberg-Szemeredi theorem and quasi-affine systems
    auteur
    Bernard Host, B Kra
    Journal d'analyse mathématique 86 (2002) 183--220  
  • Convergence of Conze-Lesigne averages
    auteur
    Bernard Host, B Kra
    Ergodic Theory and Dynamical Systems 21 (2001) 493--509  
  • Substitutional dynamical systems, Bratteli diagrams and dimension groups
    auteur
    Fabien Durand, Bernard Host, Christian Skau
    Ergodic Theory and Dynamical Systems 19 (1999) 953-993  
Laboratoire d'Analyse et de Mathématiques Appliquées

Université Gustave Eiffel

5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne